# SDR IPXA2022080484917

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Part number: A5461251920000
- Part serial: NSN
- Condition: Cracked
- Location: Main Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGMAIN DECK RH SIDE PLATE BETWEEN FR 77 AND FR78 IS CRACKED.REMOVED AND REPLACED PER SRM 51-40-21.
